# SDR ASAA2016032316069

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,954 hours, 10,856 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003691
- Condition: Failed
- Location: Left
- Part time: 29,984 hours, 9,040 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING BOTH MCDU'S DISPLAYED THE MENU PAGE WITHOUT AN FMC PROMPT. FMC PROMPT LATER RETURNED WITH ALL DATA LOST.  ACFT GROUNDED. FMC BITE LT & RT FAULTED LT FMC, WHILE ATTEMPTING OPS CHECK, LT FMC FAILED AGAIN.  R & R LT FMC COMPUTER REF AMM 34-61-02.  ALL SOFTWARE CROSSLOADED FROM RT FMC & VERIFIED EFFECTIVE.  FMC OPS TEST PASSED.
